VOL. 26 · NO. 4 | December, 1955
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 26 (4), (December, 1955) DOI: 10.1214/aoms/1177728415
No abstract available
Front Matter
Ann. Math. Statist. 26 (4), (December, 1955)
No abstract available
Articles
Jack Laderman
Ann. Math. Statist. 26 (4), 551-575, (December, 1955) DOI: 10.1214/aoms/1177728417
A. E. Sarhan
Ann. Math. Statist. 26 (4), 576-592, (December, 1955) DOI: 10.1214/aoms/1177728418
John T. Chu, Harold Hotelling
Ann. Math. Statist. 26 (4), 593-606, (December, 1955) DOI: 10.1214/aoms/1177728419
H. D. Brunk
Ann. Math. Statist. 26 (4), 607-616, (December, 1955) DOI: 10.1214/aoms/1177728420
J. M. Shapiro
Ann. Math. Statist. 26 (4), 617-630, (December, 1955) DOI: 10.1214/aoms/1177728421
Kameo Matusita
Ann. Math. Statist. 26 (4), 631-640, (December, 1955) DOI: 10.1214/aoms/1177728422
Miriam Ayer, H. D. Brunk, G. M. Ewing, W. T. Reid, Edward Silverman
Ann. Math. Statist. 26 (4), 641-647, (December, 1955) DOI: 10.1214/aoms/1177728423
J. L. Hodges Jr
Ann. Math. Statist. 26 (4), 648-653, (December, 1955) DOI: 10.1214/aoms/1177728424
David Blackwell
Ann. Math. Statist. 26 (4), 654-658, (December, 1955) DOI: 10.1214/aoms/1177728425
George Gerard Den Broeder Jr
Ann. Math. Statist. 26 (4), 659-663, (December, 1955) DOI: 10.1214/aoms/1177728426
Albert Ross Eckler
Ann. Math. Statist. 26 (4), 664-685, (December, 1955) DOI: 10.1214/aoms/1177728427
Gerald J. Lieberman, Herbert Solomon
Ann. Math. Statist. 26 (4), 686-704, (December, 1955) DOI: 10.1214/aoms/1177728428
Grace E. Bates
Ann. Math. Statist. 26 (4), 705-720, (December, 1955) DOI: 10.1214/aoms/1177728429
W. A. Thompson Jr.
Ann. Math. Statist. 26 (4), 721-733, (December, 1955) DOI: 10.1214/aoms/1177728430
D. V. Huntsberger
Ann. Math. Statist. 26 (4), 734-743, (December, 1955) DOI: 10.1214/aoms/1177728431
A. R. Sen
Ann. Math. Statist. 26 (4), 744-751, (December, 1955) DOI: 10.1214/aoms/1177728432
D. A. Sprott
Ann. Math. Statist. 26 (4), 752-758, (December, 1955) DOI: 10.1214/aoms/1177728433
Notes
Esther Seiden
Ann. Math. Statist. 26 (4), 759-763, (December, 1955) DOI: 10.1214/aoms/1177728434
S. Sherman
Ann. Math. Statist. 26 (4), 763-767, (December, 1955) DOI: 10.1214/aoms/1177728435
News
Ann. Math. Statist. 26 (4), 767-775, (December, 1955) DOI: 10.1214/aoms/1177728436
No abstract available
Ann. Math. Statist. 26 (4), 776-785, (December, 1955) DOI: 10.1214/aoms/1177728437
No abstract available
Publications
Ann. Math. Statist. 26 (4), 785, (December, 1955) DOI: 10.1214/aoms/1177728438
No abstract available
Lists
Ann. Math. Statist. 26 (4), 785, (December, 1955) DOI: 10.1214/aoms/1177728439
No abstract available
Back Matter
Ann. Math. Statist. 26 (4), (December, 1955)
No abstract available
Back to Top